# SDR U2RA201211130008

- Difficulty date: November 13, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N176CA
- Make and model: Boeing 757-28A
- Aircraft serial: 24543
- Aircraft time: 67,065 hours, 20,179 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146N54177
- Condition: Corroded
- Location: Zone 100
- Part time: 67,065 hours, 20,179 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1360-1380, LBL 2.9,  FLOOR SUPPORT HAS CORROSION AT ANCHOR NUT ATTACH AREAS, LENGTH 1.5, WIDTH 1", DEPTH .038", ORIGINAL MATERIAL THICKNESS .063", REMAINING MATERILA THICKNESS .025". REPLACED FLOOR SUPPORT IAW DWG 146N5417.
